# SDR SWAA2023072581816

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2023-409633<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 141A8180 SHEET 27 AND 28; REV C.;[02] CORRECTED STEP 1: REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 141A8180 SHEET 27 AND 28; REV C.SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 141A8180 SHEET 27 AND 28; REV C.SEE INDIVIDUAL SIGN-OFF BELOW. CERTIFIED AS RII
